Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Decomposition of charges and measures

Author: Harald Luschgy
Journal: Proc. Amer. Math. Soc. 96 (1986), 121-125
MSC: Primary 28A12; Secondary 28A10
MathSciNet review: 813823
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By means of a characterization of the band generated by a set of charges on an algebra of sets one can obtain unified proofs of some decomposition theorems for charges and measures.

References [Enhancements On Off] (What's this?)

  • [1] K. P. S. Bhaskara Rao and M. Bhaskara Rao, Theory of charges, Academic Press, New York, 1983. MR 751777 (86f:28006)
  • [2] J. F. C. Kingman and A. P. Robertson, On a theorem of Lyapunov, J. London Math. Soc. 43 (1968), 347-351. MR 0224768 (37:367)
  • [3] H. Luschgy, Extreme invariant extensions of probability measures and probability contents, Illinois J. Math. 26 (1982), 27-40. MR 83a:28002. MR 638552 (83a:28002)
  • [4] D. Plachky, Extremal and monogenic additive set functions, Proc. Amer. Math. Soc. 54 (1976), 193-196. MR 54#7729. MR 0419711 (54:7729)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A12, 28A10

Retrieve articles in all journals with MSC: 28A12, 28A10

Additional Information

Keywords: Bands generated by a set of charges, extreme extensions of charges and measures
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society